# SDR UPS97224313

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 652172629
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT O/B AILERON TAB HAS A 5 BY 4 AREA OF DELAMINATION ON I/B END LOWER SURFACE.  REPAIRED LT O/B AILERON TAB I/B END LOWER SURFACE AND REBALANCED IAW SRM 51-40-6 AND SRM 51-80-6.
